MathSciNet Relay Station
MathSciNet bibliographic data
MR1237096 92C05 (34C15 34C23 92B05)
Collins, J. J.; Stewart, I. N. Coupled nonlinear oscillators and the symmetries of animal gaits. J. Nonlinear Sci. 3 (1993), no. 3, 349–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement